# SDR R61A201601210087

- Difficulty date: January 21, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 21,493 hours, 17,016 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK NR 12 RIB IN RT HORIZONTAL STABILIZER IS CRACKED.  MAINTENANCE REPAIRED BY CUTTING OUT DAMAGE IAW ETD 2016-170-009275.
